# SDR YENA2023011300039

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 43,494 hours, 27,904 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Condition: Out Of Position
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#23, DCA-MCO. 'COCKPIT DOOR HINGE PIN POPPED OUT OF POSITION; REPLACED COCKPIT DOOR LOWER HINGE AND ADJUSTED COCKPIT DOOR IAW AMM 52-51-01. A/C OK FOR SERVICE.'
